# SDR AALA202102199002

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 18,257 hours, 6,397 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Migrated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MIGRATED UPPER HINGE PASSENGER CREW DOOR 841 SUPPORT ARM AT FORWARD GALLEY AREA.  REPLACED UPPER HINGE PASSENGER CREW DOOR 841 SUPPORT ARM AT FORWARD GALLEY AREA IAW AMM 52-11-31-400-002-A.
